Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Simultaneous attainability of central Lyapunov and Bohl exponents for ODE linear systems


Author: Robert E. Vinograd
Journal: Proc. Amer. Math. Soc. 88 (1983), 595-601
MSC: Primary 34D05
DOI: https://doi.org/10.1090/S0002-9939-1983-0702282-5
MathSciNet review: 702282
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Millionščikov's Accessibility Theorem for the central Lyapunov exponent of a linear ODE system is extended to simultaneous attainability of both central Lyapunov and Bohl exponents.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 34D05

Retrieve articles in all journals with MSC: 34D05


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1983-0702282-5
Article copyright: © Copyright 1983 American Mathematical Society

American Mathematical Society